# SDR 95ZZZX2525

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6077H
- Make and model: Snias AS350B
- Aircraft serial: 2693
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer Box
- Part number: 0177555150
- Condition: Sensor Failed
- Location: Engine Rpm
- Part time: 66 hours
- Stage of operation: CR
- Nature of condition: E, O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, ROTORCRAFT DEVELOPED FLUTTER SOUND AND HIGHER THAN NORMAL TOT.  LANDING MADE AND MECHANIC FOUND TACHOMETER BOX TO BE DEFECTIVE.
